Irreducible graded representations of Lie algebras of Cartan type
Doklady Akademii Nauk, Tome 243 (1978) no. 3, pp. 565-567
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_243_3_a3,
author = {I. A. Kostrikin},
title = {Irreducible graded representations of {Lie} algebras of {Cartan} type},
journal = {Doklady Akademii Nauk},
pages = {565--567},
year = {1978},
volume = {243},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_243_3_a3/}
}
I. A. Kostrikin. Irreducible graded representations of Lie algebras of Cartan type. Doklady Akademii Nauk, Tome 243 (1978) no. 3, pp. 565-567. http://geodesic.mathdoc.fr/item/DAN_1978_243_3_a3/